# SDR R7MR35584

- Difficulty date: July 17, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- Engine: Tmeca ARRIEL1
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Condition: Debonded
- Location: Starflex
- Part time: 865 hours
- Component: Starflex
- Component part number: 350A31191600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARFLEX, BUSHINGS DEBONDED.  REMOVED IAW AD.  REPLACED WITH NEW CORRECTED PROBLEM.
